# SDR ASAA2019021128152

- Difficulty date: February 11, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 06939
- Aircraft time: 10,710 hours, 3,419 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 9301005002
- Part serial: RP04963
- Condition: Failed
- Location: Weather Radar
- Part time: 5,481 hours, 2,334 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR IS NOT WORKING GROUNDED - YES. R&R WEATHER RADAR TRANSCEIVER IAW AMM 34-41-33 PB401. OPS CK GOOD. OK FOR SVC.
